# SDR FDEA2020031290447

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT   LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  52-03 AND E.A.#: 1-5750-T0322792 C PART 2 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT   SURFACES- RH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57508960 FOR   WORK DETAILS.
